Access count of this item: 123

Files in This Item:
File Description SizeFormat 
1154-11.pdf606.45 kBAdobe PDFView/Open
Title: On Primitive Roots Conjecture for Certain Two-Dimensional Tori (Algebraic number theory and related topics)
Authors: Chen, Yen-Mei
Yu, Jing
Issue Date: May-2000
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1154
Start page: 90
End page: 96
URI: http://hdl.handle.net/2433/64125
Appears in Collections:Algebraic number theory and related topics

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.